Communications in Mathematical Sciences

Volume 6 (2008)

Number 3

On selection dynamics for continuous structured populations

Pages: 729 – 747

DOI: http://dx.doi.org/10.4310/CMS.2008.v6.n3.a10

Authors

Laurent Desvillettes

Pierre Emmanuel Jabin

Stéphane Mischler

Gaël Raoul

Abstract

In this paper, we provide results about the long time behavior of integrodifferential equations appearing in the study of populations structured with respect to a quantitative (continuous) trait, which are submitted to selection (or competition).

Keywords

Selection-competition; population dynamics; long time asymptotics

2010 Mathematics Subject Classification

45J05, 45M05, 92D15, 92D40

Full Text (PDF format)